MathSciNet Relay Station
MathSciNet bibliographic data
MR2327045 22E45 (14L35 20G20)
Carayol, Henri; Knapp, A. W. Limits of discrete series with infinitesimal character zero. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5611–5651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement